Alert archive / Colorado / Special Weather Statements in 2014

Special Weather Statement, NWS Pueblo, CO

August 3, 2014Chaffee County, Colorado

NWS Pueblo, CO issued this special weather statement at Aug 3, 2014, 6:28 PM MDT for Chaffee County, Colorado. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 3, 2014, 6:28 PM MDT (00:28 UTC)
Expired
Aug 3, 2014, 7:30 PM MDT
In force
62 min
Issued by
NWS Pueblo, CO

County Chaffee County, CO

The radar

The Pueblo radar (KPUX), 166 km from the middle of the area, began a volume at 00:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 00:00Z, 0.5 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 00:00Z on 2014-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 86 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 00:00Z on 2014-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
86 J/kg
Mixed-layer CIN
-88 J/kg
Mixed-layer LCL
2728 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

934 
WWUS85 KPUB 040028
SPSPUB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
628 PM MDT SUN AUG 3 2014
 
COZ061>063-040130-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT CO-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT CO-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT CO-
628 PM MDT SUN AUG 3 2014

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CHAFFEE COUNTY UNTIL
730 PM MDT...

AT 626 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NATHROP...OR 47 MILES EAST OF GUNNISON...
MOVING NORTHWEST AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH 
THIS STORM.  HEAVY RAIN CAUSING MINOR RUNOFF AND FLOODING PROBLEMS 
WILL ALSO BE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
BUENA VISTA AND NATHROP AREAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO 
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3871 10597 3866 10605 3879 10622 3888 10609
TIME...MOT...LOC 0026Z 142DEG 21KT 3877 10610 

$$

LW

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Aug 3, 3:20 PM MDT, 3 hours 8 minutes earlier.

Area forecast discussion, Aug 3, 3:20 PM MDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
320 PM MDT SUN AUG 3 2014

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 319 PM MDT SUN AUG 3 2014

CURRENTLY...HIGH PRESSURE IS CENTERED ACROSS THE ROCKIES WITH MOSTLY
QUIET CONDITIONS SO FAR THIS AFTERNOON.  RADAR INDICATES ISOLATED
SHOWER AND THUNDERSTORM ACTIVITY POPPING OVER THE MOUNTAINS AND THIS
TREND SHOULD CONTINUE THROUGH THE AFTERNOON.  MOSTLY CLEAR
CONDITIONS HAVE SPREAD ACROSS THE EASTERN PLAINS WHERE TEMPERATURES
ARE CURRENTLY IN THE MID TO UPPER 80S.

REST OF THIS AFTERNOON AND TONIGHT...EXPECT A CONTINUATION OF THE
DIURNALLY AND TERRAIN DRIVEN CONVECTION THROUGH THIS EVENING OVER
THE MOUNTAINS.  STORM MOTIONS WILL BE SLOW...AND GIVEN THE MODEST
MOISTURE ACROSS THE REGION...LOCALLY HEAVY RAINFALL WILL BE
POSSIBLE.  IF ONE OF THESE CELLS FORMS OVER A BURN SCAR...FLASH
FLOODING MAY BE OF CONCERN.  IN ADDITION...LIGHTNING AND PEA SIZE
HAIL WILL BE POSSIBLE WITH THE STRONGER STORMS.  MODELS IN GOOD
AGREEMENT WITH SHOWER AND THUNDERSTORM ACTIVITY COMING TO AN END
ACROSS THE CENTRAL AND EASTERN MOUNTAINS BEFORE MIDNIGHT.

A STRONG WAVE OVER ARIZONA IS FORECAST TO LIFT NORTHEAST OVERNIGHT
INTO SOUTHWEST COLORADO.  THERE MAY BE A BRIEF LULL IN ACTIVITY OVER
THE SAN JUAN AND LA GARITA RANGES AROUND MIDNIGHT...BEFORE ANOTHER
ROUND OF SHOWERS AND THUNDERSTORMS DEVELOP AFTER 3 AM.  MODELS ARE
BRINGING A DECENT INCREASE IN MOISTURE WITH THIS WAVE...AND SOME OF
THE SHOWER AND THUNDERSTORM ACTIVITY COULD PRODUCE HEAVY RAINFALL.
OF CONCERN WILL BE THE WEST FORK COMPLEX LATE TONIGHT INTO MONDAY
MORNING.

MONDAY...THE UPPER LEVEL RIDGE BEGINS TO SHIFT EAST INTO WESTERN
KANSAS WHILE A STRONG VORT MAX LIFTS NORTHEAST OUT OF SOUTHWEST
COLORADO INTO NORTH CENTRAL COLORADO BY THE AFTERNOON.  ONGOING
SHOWER AND THUNDERSTORM ACTIVITY ALONG THE CONTINENTAL DIVIDE IS
FORECAST TO SPREAD EAST INTO THE EASTERN MOUNTAINS BY EARLY
AFTERNOON...AND THEN ACROSS THE I-25 CORRIDOR BY LATE AFTERNOON AND
EARLY EVENING.  THE MAIN FORECAST CHALLENGE WILL BE HOW FAR EAST THE
ACTIVITY MAKES IT...WITH SOME SOLUTIONS SUGGESTING PRECIPITATION TO
OUT NEAR THE KANSAS BORDER BY LATE AFTERNOON.  GIVEN THE INCREASING
SOUTHWESTERLY FLOW WITH THE WAVE...THINK SHOWERS AND THUNDERSTORMS
WILL NOT HAVE A PROBLEM MOVING EAST THROUGH THE LATE AFTERNOON.
LOCALLY HEAVY RAINFALL WILL BE POSSIBLE...ALONG WITH LIGHTNING AND
SMALL HAIL WITH THE STRONGER STORMS.  TEMPERATURES WILL BE WARM
ACROSS THE LOWER ELEVATIONS WITH AFTERNOON HIGHS REACHING THE UPPER
80S TO LOWER 90S. MOZLEY

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 319 PM MDT SUN AUG 3 2014

.MONDAY NIGHT AND TUESDAY...DISTURBANCE WILL MOVE ACROSS THE
REGION TUESDAY WITH MONSOON PLUME OVER CWA. ON THE PLAINS...A
WEAK LEE TROUGH WILL DEVELOP...BUT DEW POINTS WILL REMAIN IN THE
50S WITH PLENTY OF RESIDUAL MOISTURE. PRECIPITABLE WATERS ARE
AROUND AN INCH ON THE PLAINS. STORMS WILL HAVE THE POTENTIAL FOR
PRODUCE LOCALLY HEAVY DOWNPOURS....WHICH COULD BE TROUBLESOME FOR
AREA BURN SCARS.

.WEDNESDAY AND THURSDAY...DRIER PATTERN DEVELOPS AS THE UPPER
RIDGE IS SUPPRESSED TO THE SOUTH...WITH MUCH OF THE MONSOON PLUME
STAYING TO THE SOUTH OF THE CWA. DRIER WEST TO SOUTHWEST FLOW
ALOFT DEVELOPS OVER THE REGION. STILL ENOUGH MOISTURE FOR SOME
AFTERNOON AND EVENING THUNDERSTORMS...ESPECIALLY OVER THE
MOUNTAINS. WITH LESS MOISTURE IN THE ATMOSPHERE...THE THREAT FOR
LOCALLY HEAVY DOWNPOURS WILL DECREASE.

FRIDAY THROUGH SUNDAY...MODELS HAVE A TROUGH MOVING ACROSS THE
NORTHERN ROCKIES LATE THURSDAY. AS THIS TROUGH MOVES EAST OF THE
REGION...A COLD FRONT COULD PRODUCE EASTERLY FLOW ON THE PLAINS
BRINGING AN INCREASE IN LOW LEVEL MOISTURE. THE INCREASE IN LOW
LEVEL MOISTURE COULD BRING AN INCREASE IN POPS AND THREAT FOR
LOCALLY HEAVY RAIN FOR FRIDAY THROUGH SUNDAY. TOO EARLY TO GET
SPECIFIC...AND LATEST GUIDANCE SUGGEST BETTER CHANCES FOR STORMS
AND HEAVIER RAIN WILL BE TOWARDS THE NORTHEAST POTIONS OF THE
PLAINS. --PGW--

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 319 PM MDT SUN AUG 3 2014

VFR CONDITIONS AT KCOS AND KPUB THROUGH THE NEXT 24 HOURS. A FEW
THUNDERSTORMS ARE POSSIBLE OVER THE MOUNTAINS THIS AFTERNOON AND
EVENING BUT SHOULD REMAIN TIED TO THE TERRAIN AND NOT IMPACT THE
TERMINALS.  THUNDERSTORMS ARE FORECAST TO PUSH EAST OF THE MOUNTAINS
ON MONDAY AFTERNOON...AND WILL LIKELY IMPACT BOTH TERMINALS.

KALS...VFR CONDITIONS WILL PREVAIL THROUGH THIS EVENING.
THUNDERSTORMS ARE POSSIBLE OVER THE MOUNTAINS BUT SHOULD REMAIN TIED
TO THE TERRAIN AND NOT IMPACT THE TERMINAL THROUGH THIS EVENING. A
DISTURBANCE MOVING NORTH OUT OF ARIZONA WILL LIKELY PRODUCE ANOTHER
ROUND OF SHOWER OR THUNDERSTORMS ACTIVITY LATE TONIGHT AND THROUGH
MONDAY OVER THE SAN JUAN RANGE...AND WILL MOVE INTO THE SAN LUIS
VALLEY MONDAY MORNING AND AFTERNOON.  MOZLEY

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...MOZLEY
LONG TERM...PGW
AVIATION...MOZLEY
Hazardous weather outlook, Aug 3, 11:17 AM MDT, 7 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1117 AM MDT SUN AUG 3 2014

COZ058>089-093>099-041730-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1117 AM MDT SUN AUG 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED OVER THE MOUNTAINS
AND HIGH VALLEYS...BEGINNING BY EARLY THIS AFTERNOON.
THUNDERSTORMS ARE EXPECTED TO END BY LATE EVENING OVER THE EASTERN
MOUNTAINS. ALONG THE CONTINENTAL DIVIDE...ISOLATED THUNDERSTORMS
WILL BE POSSIBLE THROUGH THE NIGHT AS A WEATHER DISTURBANCE MOVES
ACROSS THE AREA. DANGEROUS LIGHTNING AND WIND GUSTS TO 40 MPH WILL
BE THE MAIN THUNDERSTORM THREATS...HOWEVER SOME OF THE STRONGER
STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAIN AND SMALL
HAIL THIS AFTERNOON AND EVENING. IF LOCALLY HEAVY RAINFALL MOVES
OVER AREA BURN SCARS...THERE MAY BE A FLASH FLOOD THREAT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED TO NUMEROUS AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS
CAN BE EXPECTED ACROSS THE AREA MONDAY AND TUESDAY...WITH THE BEST
COVERAGE OF STORMS OVER AND NEAR THE HIGHER TERRAIN. CLOUD TO
GROUND LIGHTNING AND GUSTY WINDS WILL BE THE MAIN THUNDERSTORM
THREATS...HOWEVER SOME OF THE STRONGER STORMS WILL ALSO BE CAPABLE
OF PRODUCING LOCALLY HEAVY RAIN AND SMALL HAIL. IF HEAVY RAIN OCCURS
ON AREA BURN SCARS...FLASH FLOODING WILL BE A THREAT.

SOME DRIER AIR WILL WORK INTO THE REGION WEDNESDAY...WITH MORE
ISOLATED THUNDERSTORMS REMAINING IN THE FORECAST THROUGH THE END
OF THE WORK WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE THIS AFTERNOON AND EVENING OVER THE MOUNTAINS AND HIGH
VALLEYS.

88/88

In the hours before

Special weather statement, Aug 3, 1:33 PM MDT, 4 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
133 PM MDT SUN AUG 3 2014

COZ072-076-077-032000-
NORTHWESTERN FREMONT COUNTY  ABOVE 8500FT CO-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT CO-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT CO-
133 PM MDT SUN AUG 3 2014

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL FREMONT COUNTY UNTIL
200 PM MDT...

AT 133 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR HOWARD...OR 54 MILES SOUTHWEST OF COLORADO
SPRINGS...MOVING SOUTH AT 5 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
HOWARD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3854 10582 3856 10561 3838 10559 3837 10586
TIME...MOT...LOC 1933Z 005DEG 6KT 3850 10574

STARK
Special weather statement, Aug 3, 6:10 PM MDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
610 PM MDT SUN AUG 3 2014

COZ069-072-073-040100-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT CO-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT CO-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT CO-
610 PM MDT SUN AUG 3 2014

...SPECIAL WEATHER STATEMENT...

AT 606 PM MDT...A STRONG THUNDERSTORM WAS REPORTED OVER
CRESTONE...OR 38 MILES NORTH OF ALAMOSA...SHOWING LITTLE MOVEMENT.
PEA SIZE HAIL UP TO 1/2 INCH DIAMETER HAIL IS POSSIBLE WITH THIS
STORM.

LOCALLY HEAVY RAINFALL CAUSING MINOR RUNOFF AND FLOODING PROBLEMS IS
ALSO POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
CRESTONE AND CRESTONE PEAK.

LAT...LON 3790 10570 3799 10578 3810 10565 3796 10554
TIME...MOT...LOC 0006Z 234DEG 12KT 3800 10565

LW
Special weather statement, Aug 3, 6:28 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
628 PM MDT SUN AUG 3 2014

COZ061>063-040130-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT CO-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT CO-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT CO-
628 PM MDT SUN AUG 3 2014

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CHAFFEE COUNTY UNTIL
730 PM MDT...

AT 626 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NATHROP...OR 47 MILES EAST OF GUNNISON...
MOVING NORTHWEST AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.  HEAVY RAIN CAUSING MINOR RUNOFF AND FLOODING PROBLEMS
WILL ALSO BE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
BUENA VISTA AND NATHROP AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3871 10597 3866 10605 3879 10622 3888 10609
TIME...MOT...LOC 0026Z 142DEG 21KT 3877 10610

LW

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 6:10 PM MDTSpecial Weather StatementPUBCuster50 min
Aug 4, 1:13 PM MDTSpecial Weather StatementPUBTeller32 min
Aug 4, 1:52 PM MDTSpecial Weather StatementPUBTeller23 min
Aug 4, 2:42 PM MDTSpecial Weather StatementPUBEl Paso33 min
Aug 4, 3:02 PM MDTAreal Flood AdvisoryPUBEl Paso, Fremont, Pueblo, Teller3 hr
Aug 4, 3:07 PM MDTAreal Flood AdvisoryPUBLas Animas3 hr
Aug 4, 3:35 PM MDTFlash Flood WarningPUBLas Animas3 hr
Aug 4, 3:41 PM MDTAreal Flood AdvisoryPUBFremont2 hr
Aug 4, 3:54 PM MDTSpecial Weather StatementPUBMineral36 min
Aug 4, 4:04 PM MDTAreal Flood AdvisoryPUBCostilla, Huerfano, Las Animas, Pueblo3 hr
Aug 4, 5:31 PM MDTAreal Flood AdvisoryPUBPueblo119 min
Aug 4, 5:46 PM MDTAreal Flood AdvisoryPUBPueblo119 min

Nearby

Special Weather Statements in Colorado, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.